Analyticity of the propagators of second order linear differential equations in Banach spaces.
Semigroup forum, Tome 44 (1992) no. 1, pp. 356-363
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
Cauchy problem, abstract differential equation, analyticity of the propagators, analytic semigroup
@article{SF_1992__44_1_135159,
author = {T. Xio and J. Liang},
title = {Analyticity of the propagators of second order linear differential equations in {Banach} spaces.},
journal = {Semigroup forum},
pages = {356--363},
year = {1992},
volume = {44},
number = {1},
zbl = {0782.47041},
url = {http://geodesic.mathdoc.fr/item/SF_1992__44_1_135159/}
}
T. Xio; J. Liang. Analyticity of the propagators of second order linear differential equations in Banach spaces.. Semigroup forum, Tome 44 (1992) no. 1, pp. 356-363. http://geodesic.mathdoc.fr/item/SF_1992__44_1_135159/